# SDR SWAA2020032442651

- Difficulty date: March 6, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 54,811 hours, 32,658 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal Plate
- Part number: 186A300417
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAL - PLATE ACCESS PANEL 333AB AT LT HORIZONTAL STAB (1 EA)         REPLACED SEAL PLATE LOCATED ON ACCESS PANEL # 333AB AT LT HORIZONTAL STABILIZER (1 EA) IAW B737-700 SRM 51-40-02 AND B737-700 SRM 51-10-02-OG-0 ITEM 9 SEAL PLATE PN 186A3004-17
